Title: Quantum Brownian Motion in a Simple Model System
Authors: De Roeck, Wojciech ×
Froehlich, J
Pizzo, A #
Issue Date: 2010
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in Mathematical Physics vol:293 issue:2 pages:361-398
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science